# SDR UPS02837422

- Difficulty date: January 16, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DURING FAULT ON NR 4 BUSS POWER FAIL LANDING GEAR FAULT ON EXTENSION THE GEAR HAD UNSAFE INDICATION ON ALL THREE GEARS AND GEAR WARNING HORN.  PERFORMED LANDING GEAR CONTROL SYSTEM CHECK PER MM 32-31-00, NO FAULTS NOTED.  SYSTEM CHECKS GOOD, OK TO CONTINUE.
